Next Article in Journal
Assessment of Pattern and Shape Symmetry of Bilateral Normal Corneas by Scheimpflug Technology
Next Article in Special Issue
A Note on Modified Degenerate Gamma and Laplace Transformation
Previous Article in Journal
An Automatic Algorithm to Generate a Reachability Tree for Large-Scale Fuzzy Petri Net by And/Or Graph
Previous Article in Special Issue
A New Sequence and Its Some Congruence Properties

Order Article Reprints

Journal: Symmetry, 2018
Volume: 10
Number: 451

Article: On p-adic Integral Representation of q-Bernoulli Numbers Arising from Two Variable q-Bernstein Polynomials
Authors: by , , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop